# SDR IPXA2025101389916

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 97,930 hours, 20,053 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB, SHORTLY AFTER TO UPON RAISING THE LANDING GEAR GOT HYD 3 FAILED? LEVEL 2, COMPLETED CHECKLIST & COMPLETED AIR TURN BACK TO SDF. HYD SYS SHOWS 0. REPAIRED BROKEN HYDRAULIC LINE PER MM 20-10-01. SERVICED NR 3 HYDRAULIC SYSTEM PER MM 12-13-02. MOTORED NR 3 ENGINE FOR PRESSURE CHECK PER 29-11-20. NO LEAKS NOTED.
